Erratum : Spaces of type H +C
Annales de l'Institut Fourier, Volume 25 (1975) no. 1, p. 1 (Loose sheets)
@article{AIF_1975__25_1_0_0,
     author = {Rudin, W.},
     title = {Erratum : Spaces of type $H^\infty +C$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {25},
     number = {1},
     year = {1975},
     pages = {1-1},
     doi = {10.5802/aif.552},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1975__25_1_0_0}
}
Rudin, W. Erratum : Spaces of type $H^\infty +C$. Annales de l'Institut Fourier, Volume 25 (1975) no. 1, p. 1. (Loose sheets) doi : 10.5802/aif.552. http://www.numdam.org/item/AIF_1975__25_1_0_0/